# SDR AALA201906219013

- Difficulty date: June 20, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 29,323 hours, 11,770 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 589354
- Part serial: H7795
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK R1 WINDSHIELD DELAMINATING AT THE TOP RIGHT CORNER. **SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER TASK CARD 56-94-04. ** (CLOSED)
